Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


T's 5 Vl 750K
Nov 10, 2009

More of a comment than question. It makes me feel strange when I read posts about individuals with 750 T's and undetectable VL never see many with way way low numbers. Positive 11 years 53 had pneumonia two years ago off meds for 4 years. I simply have no long term desire for a long med filled life and the sides at this point would be terrible. Perhaps a forum for individuals with poor numbers and less guys who want to take testosterone who have 750 T's Sorry just a rant..

Response from Dr. Frascino

Hello,

Doubt you'll find many guys here who are ready to give up and let HIV win. I certainly understand your concern about antiretroviral medication toxicities and side effects. However, working closely and cooperatively with a compassionate HIV physician specialist can in almost all cases result in crafting an antiretroviral regimen that is both tolerable and effective. A number of new and novel anti-HIV treatments have recently been approved (integrase inhibitor, entry inhibitor, etc.). I would encourage you to look for a competent and compassionate HIV physician specialist with whom you can work rather than to look for other guys with poor numbers who are just marking time until HIV puts them six feet under. Certainly quality of life should be part of every treatment equation. There is still an excellent chance you could be one of "those guys with 750 T-cells taking testosterone on their way to the gym"!

Dr. Bob



Previous
Thank you Doctor Bob!!!
Next
this is an easy question but i cant find the answer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement